Previous |  Up |  Next


Title: On a class of nonlocal problem involving a critical exponent (English)
Author: Ourraoui, Anass
Language: English
Journal: Communications in Mathematics
ISSN: 1804-1388
Volume: 23
Issue: 1
Year: 2015
Pages: 47-55
Summary lang: English
Category: math
Summary: In this work, by using the Mountain Pass Theorem, we give a result on the existence of solutions concerning a class of nonlocal $p$-Laplacian Dirichlet problems with a critical nonlinearity and small perturbation. (English)
Keyword: $p$-Laplacian
Keyword: Dirichlet problem
Keyword: critical exponent.
MSC: 35J30
MSC: 35J60
MSC: 35J92
idZBL: Zbl 1355.35063
idMR: MR3394077
Date available: 2015-08-25T13:58:40Z
Last updated: 2018-01-10
Stable URL:
Reference: [1] Alves, C.O., Corrêa, F.J.S.A., Figueiredo, G.M.: On a class of nonlocal elliptic problems with critical growth.Differential Equation and Applications, 2, 2010, 409-417, Zbl 1198.35281, MR 2731312, 10.7153/dea-02-25
Reference: [2] Azorero, J.G., Alonso, I.P.: Multiplicity of solutions for elliptic problems with critical exponent or with a nonsymmetric term.Trans. Amer. Math. Soc., 323, 2, 1991, 877-895, Zbl 0729.35051, MR 1083144, 10.2307/2001562
Reference: [3] Hamidi, A. El, Rakotoson, J.M.: Compactness and quasilinear problems with critical exponents.Differ. Integral Equ., 18, 2005, 1201-1220, Zbl 1212.35113, MR 2174817
Reference: [4] Figueiredo, M. G.: Existence of a positive solution for a Kirchhoff problem type with critical growth via truncation argument.J. Math. Anal. Appl., 401, 2013, 706-713, Zbl 1307.35110, MR 3018020, 10.1016/j.jmaa.2012.12.053
Reference: [5] Figueiredo, G. M., Santos, Jefferson A.: On a $\Phi $-Kirchhoff multivalued problem with critical growth in an Orlicz-Sobolev space.Asymptotic Analysis, 89, 1, 2014, 151-172, Zbl 1304.35254, MR 3251917
Reference: [6] Fiscella, A., Valdinoci, E.: A critical Kirchhoff type problem involving a nonlocal operator.Nonlinear Anal., 94, 2014, 156-170, Zbl 1283.35156, MR 3120682, 10.1016/
Reference: [7] Fukagai, N., Narukawa, K.: Positive solutions of quasilinear elliptic equations with critical Orlicz–Sobolev nonlinearity on RN.Funkciallaj Ekvacioj, 49, 1981, 235-267, MR 2271234, 10.1619/fesi.49.235
Reference: [8] Lions, P. L.: The concentraction-compactness principle in the calculus of virations. The limit case, Part 1.Rev Mat Iberoamericana, 1, 1985, 145-201, MR 0834360, 10.4171/RMI/6
Reference: [9] Ourraoui, A.: On a $p$-Kirchhoff problem involving a critical nonlinearity.C. R. Acad. Sci. Paris, 352, 2014, 295-298, Zbl 1298.35096, MR 3186916, 10.1016/j.crma.2014.01.015
Reference: [10] Pucci, P.: Geometric description of the mountain pass critical points.Contemporary Mathematicians, 2, 2014, 469-471.
Reference: [11] Pucci, P., Saldi, S.: Critical stationary Kirchhoff equations in $R^N$ involving nonlocal operators.Rev. Mat. Iberoam., 2014, MR 3470662
Reference: [12] Willem, M.: Minimax Theorems.1996, Springer, Zbl 0856.49001, MR 1400007


Files Size Format View
ActaOstrav_23-2015-1_4.pdf 390.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo